# SDR AALA201707249016

- Difficulty date: July 18, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 9,558 hours, 2,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN R4 DOOR EMERGENCY EXIT LIGHT ASSEMBLY. REPLACED LIGHT ASSEMBLY PER MM 33-51-13. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
